Proschan, F., & Ahmed, A. (1981). Limiting Distributions for a Life Testing Problem. The Egyptian Statistical Journal, 25(1), 118-136. doi: 10.21608/esju.1981.428133
MLA
F. Proschan; A.A. Ahmed. "Limiting Distributions for a Life Testing Problem", The Egyptian Statistical Journal, 25, 1, 1981, 118-136. doi: 10.21608/esju.1981.428133
HARVARD
Proschan, F., Ahmed, A. (1981). 'Limiting Distributions for a Life Testing Problem', The Egyptian Statistical Journal, 25(1), pp. 118-136. doi: 10.21608/esju.1981.428133
VANCOUVER
Proschan, F., Ahmed, A. Limiting Distributions for a Life Testing Problem. The Egyptian Statistical Journal, 1981; 25(1): 118-136. doi: 10.21608/esju.1981.428133